# SDR FDEA2020080329699

- Difficulty date: July 29, 2020
- Submitted: August 3, 2020
- Operation: Air carrier
- Aircraft: N130FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 42720
- Aircraft time: 8,439 hours, 3,334 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Warning Message
- Condition: False Activation
- Location: Flap System
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

ON APPROACH, AT 7000 FT, 210KTS, SELECTED FLAPS 1  TO FLAPS 5. RECEIVED TE FLAP ASYMMETRY EICAS MESSAGE  AND TRAILING EDGE LIGHT. COMPLETED THE QRH TRAILING  EDGE FLAP ASYMMETRY CHECK LIST AND USED ALTERNATE  FLAPS, SETTING 20 DEGREES FOR LANDING.  EMERGENCY  DECLARED.   CREW STATED THAT THE TE FLAP DISAGREE NOT ASYMMETRY. NOTED BY MAINTENANCE.  PUT ALL SWITCHES BACK TO NORMAL FROM QRH CONFIGURATION. TURNED ON HYD FOR ALL THREE SYSTEMS AND INCLUDING ADP FOR CENTER. BROUGHT THE FLAP/SLAT DOWN EACH POSITION WITH NO ANOMOLIES.  FROM 1 TO 5 HAD A MOMENTARY GLITCH BUT DUE TO NOT  HAVING THE CENTER ADP ON. WITH ALL HYD SYSTEMS ON, BROUGHT DOWN FLAPS EACH POSITION WITH NO ANOMOLIES. FROM 5 TO 1 AND THEN 1 TO 5 AGAIN TO TRY  TO DUPLICATE PROBLEM. COULD NOT DUPLICATE PROBLEM ON GROUND. CHECKED FSEU AND FOUND NO FAULTS AND  BITE CHECKED NORMAL. FIM 27-51 809. ALSO WITH FLAPS  ALL THE WAY DOWN, CHECKED ALL MECHANISMS FOR ANYTHING OUT OF THE ORDINARY, NO LEAKS, NO DAMAGE NOTED.  EVERYTHING FAIRED WHILE COMING DOWN AND FULLY UP  AND RETRACT. FLAP/SLAT OPERATION OPS CHECKED NORMAL IAW MM 27-51-00-2, AND 27-58-01. OK TO CONTINUE.
